Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
b4h

Diane-35

Recommended Posts

Hi b4h,

Diane 35 is a birth control pill that contains estrogen and 2mg of cyprotone acetate. The cyprotone acetate is a drug that blocks androgens and reduces testostorone, which can produce an overproduction of oil in the skin, therefore leading to acne. Diane 35 is one of the more controversial of the birth control pills due to side effects (increase risk of breast cancer, muscle cramps, depression) and you should really do your research or talk throughly to your doctor before you decide to take it due to side effects. For example, I have been on Diane for 4 months now and some of the side effects i have had include slight increase in moodiness, muscle cramps, weight gain and fluid retention. It has however helped my skin, which is what I have been taking it for also.

If your acne is cystic, then Diane 35 will certainly help with that. It will take 3-9 months to notice a difference though. If your acne consists of pustles, then it may be better to go for antibiotics or BP to control it.

Hope this helps.

Link to post
Share on other sites
i would love to know how you are doing on dianette. i am presently two months on dianette with no improvement, infact worse than ever
Link to post
Share on other sites

Second month on it, well I'm worse off for sure, I'm getting those big pimples which I've never got before, hopefully that's just a process of getting the gunk out of my skin before it can start clearing. I have 3 bigish pimple things at the moment that's mainly all I have but god it's annoying.

And I haven't touched a pimple on my face in about 3 weeks not going to again.....although these are so tempting they start as big red patches on the skin then form a blind pimple after a few days. The red patch is pretty big I don't get why it's patchy like that usually I'd just get the pimple come up and that's it.

Link to post
Share on other sites

Yeah, take it from someone whose been there. If you go on this pill, you will have to be on it forever because as soon as you come off your acne will be worse than ever.

Link to post
Share on other sites

I agree with above, I would love to go off it but I am to scared as I know that my skin is going to go haywire. I would really like to try for my third child but have been relishing in my success on Roaccutane and am just starting to get a few small breakouts again so I am scared that when I go off the pill my skin will go back to what it was before. I dread that. I know that must sound vain as I should be able to put that all aside to bring another life into the world!!!! It's a crazy battle the acne roller coaster.

I have been on Diane for ages but recently the chemist gave me Estelle as he said it is the same but cheaper. I am wondering if this is true asmy skin has seemed to get worse since taking it. Has anyone else had this experience?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×